680 articles – 6865 references  [version française]
.:. Browse > By arXiv subject > Mathematics .:.
3 documents ordered by :

fulltext accessible on an other server Bound state techniques to solve the multiparticle scattering problem
Carbonell J., Deltuva A., Fonseca A.C., Lazauskas R.
Progress in Particle and Nuclear Physics 74 (2013) 55-80 [in2p3-00877294 - version 1]
fulltext accessible on an other server Hopf algebras for ternary algebras
Goze M., Rausch De Traubenberg M.
Journal of Mathematical Physics 50 (2009) 063508 [in2p3-00405649 - version 1]
fulltext access Propriétés asymptotiques d'un estimateur du quantile conditionnel pour des données aléatoirement tronquées à gauche
Lemdani M., Elias O.-S., Poulin N.
41èmes Journées de Statistique, SFdS, Bordeaux, France (2009) [inria-00386648 - version 1]